Alert archive / Iowa / Flash Flood Warnings in 2015
Flash Flood Warning 22, NWS Des Moines, IA
NWS Des Moines, IA issued this flash flood warning at Jul 27, 2015, 4:58 PM CDT for 5 counties in Iowa. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2015, 4:58 PM CDT (21:58 UTC)
- Expired
- Jul 27, 2015, 11:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Appanoose County, IA, Davis County, IA, Mahaska County, IA, Monroe County, IA, Wapello County, IA
The radar
The Des Moines radar (KDMX), 134 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.0 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 839 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
744
WGUS53 KDMX 272158
FFWDMX
IAC007-051-123-135-179-280400-
/O.NEW.KDMX.FF.W.0022.150727T2158Z-150728T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
458 PM CDT MON JUL 27 2015
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DAVIS COUNTY IN SOUTHEASTERN IOWA...
SOUTH CENTRAL MAHASKA COUNTY IN SOUTH CENTRAL IOWA...
EASTERN MONROE COUNTY IN SOUTH CENTRAL IOWA...
EASTERN APPANOOSE COUNTY IN SOUTH CENTRAL IOWA...
WAPELLO COUNTY IN SOUTHEASTERN IOWA...
* UNTIL 1100 PM CDT MONDAY
* AT 457 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS WITH
ADDITIONAL HEAVY RAIN MOVING ACROSS THE WARNED AREA. AS MUCH AS 2
TO 4 INCHES OF RAIN HAS ALREADY FALLEN ACROSS THE WARNED AREA.
ANOTHER 1 TO 2 INCHES OF RAIN IS POSSIBLE OVER THE NEXT FEW HOURS.
FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
OTTUMWA...ALBIA...BLOOMFIELD...EDDYVILLE...OTTUMWA INDUSTRIAL
AIRPORT...ELDON...AGENCY...BEACON...BLAKESBURG...PULASKI...
DRAKESVILLE...KIRKVILLE...FLORIS...CHILLICOTHE...BLOOMFIELD
MUNICIPAL AIRPORT AND LAKE WAPELLO STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4091 9267 4107 9284 4129 9269 4108 9237
4091 9218 4060 9218 4059 9266
$$
ZOGG2 follow-up statements
468
WGUS73 KDMX 272339
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
639 PM CDT MON JUL 27 2015
IAC007-051-123-135-179-280400-
/O.CON.KDMX.FF.W.0022.000000T0000Z-150728T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAVIS IA-MAHASKA IA-MONROE IA-APPANOOSE IA-WAPELLO IA-
639 PM CDT MON JUL 27 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY
FOR DAVIS...SOUTH CENTRAL MAHASKA...EASTERN MONROE...EASTERN
APPANOOSE AND WAPELLO COUNTIES...
AT 634 PM CDT...DOPPLER RADAR ESTIMATES INDICATED THUNDERSTORMS
EARLIER THIS AFTERNOON PRODUCED HEAVY RAIN ACROSS THE WARNED AREA.
RADAR ESTIMATES SHOW OVER THREE INCHES OF RAIN HAS ALREADY
FALLEN....WITH MANUAL OBSERVATIONS SHOWING AT LEAST FOUR INCHES IN
ISOLATED SPOTS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
OTTUMWA...ALBIA...BLOOMFIELD...EDDYVILLE...OTTUMWA INDUSTRIAL
AIRPORT...ELDON...AGENCY...BEACON...BLAKESBURG...PULASKI...
DRAKESVILLE...KIRKVILLE...FLORIS...CHILLICOTHE...BLOOMFIELD MUNICIPAL
AIRPORT AND LAKE WAPELLO STATE PARK.
SOAP CREEK NEAR THE WAPELLO AND DAVIS COUNTY LINE EXPERIENCED SOME
OF THE HEAVIEST RAINFALL AND WILL LIKELY SEE FLASH FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4091 9267 4107 9284 4129 9269 4108 9237
4091 9218 4060 9218 4059 9266
$$
SMALL438
WGUS73 KDMX 280247
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
947 PM CDT MON JUL 27 2015
IAC007-051-123-135-179-280257-
/O.CAN.KDMX.FF.W.0022.000000T0000Z-150728T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAVIS IA-MAHASKA IA-MONROE IA-APPANOOSE IA-WAPELLO IA-
947 PM CDT MON JUL 27 2015
...THE FLASH FLOOD WARNING FOR DAVIS...SOUTH CENTRAL MAHASKA...
EASTERN MONROE...EASTERN APPANOOSE AND WAPELLO COUNTIES IS
CANCELLED...
SIGNIFICANT FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED
TO POSE A THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY
ROAD CLOSURES DUE TO PREVIOUS STANDING OR PONDING WATER.
LAT...LON 4091 9267 4107 9284 4129 9269 4108 9237
4091 9218 4060 9218 4059 9266
$$
SMALLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Jul 27, 4:18 PM CDT, 40 minutes earlier.
Area forecast discussion, Jul 27, 4:18 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 418 PM CDT MON JUL 27 2015 .SHORT TERM /TONIGHT/... ISSUED AT 416 PM CDT MON JUL 27 2015 FORECAST CONCERNS CONTINUE TO REVOLVE AROUND PRECIPITATION TRENDS. ONGOING CONVECTIVE SYSTEM ACROSS CENTRAL IOWA THROUGHOUT THE DAY TODAY WILL CONTINUE TO INFLUENCE CONVECTIVE TRENDS THROUGH THE OVERNIGHT. HAVE KEPT POPS ACROSS THE AREA AS INSTABILITY WILL ALLOW ONGOING PRECIPITATION TO CONTINUE TO PUSH EAST AND DROP SOUTHEAST. IN ADDITION...CONCERNS FOR THE AFTERNOON REDEVELOPMENT TO THE WEST. EXPECT BEST CHANCE TO BE FURTHER WEST INTO EASTERN IOWA ALONG BOUNDARY...HOWEVER...THETA-E ADVECTION IS EXPECTED TO INCREASE ACROSS WESTERN IOWA IN THE LATE AFTERNOON HOURS WHICH MAY SPARK ADDITIONAL THUNDERSTORMS. CURRENT MESO ANALYSIS SHOWS CAPPING ACROSS THIS AREA...AND HAVE TRENDED PRECIPITATION IN THIS AREA DOWN...EXPECTING CAP TO HOLD. NEXT FOCUS WILL BE PRECIPITATION TRENDS OVERNIGHT AS WAVE PUSHES NORTH AHEAD OF BOUNDARY IN THE DAKOTAS. MODELS CONTINUE TO BE FASTER WITH THIS SOLUTION...AND HAVE TRENDED THIS WAY. WILL BE SOME SEVERE POTENTIAL WITH INSTABILITY REMAINING ACROSS THE AREA...THOUGH MAIN CONCERN WILL BE WITH HEAVY RAIN POTENTIAL. PWAT VALUES NEAR 1.8 INCHES WITH GOOD MOISTURE TRANSPORT INTO THE REGION AND WARM CLOUD DEPTHS. GIVEN ANTICIPATED BEST FORCING FURTHER NORTH OF IOWA...AND QUICK PROGRESSION OF SYSTEM...WILL KEEP FLASH FLOOD HEADLINES OUT FOR NOW. .LONG TERM /TUESDAY THROUGH MONDAY/... ISSUED AT 416 PM CDT MON JUL 27 2015 WE HAVE AN ACTIVE DAY LINED UP FOR TUESDAY...FOLLOWED BY A MUCH MORE CLIMATOLOGICAL LEANING FCST PERIOD FOR THE REST OF THE LONG TERM. MODELS IN GOOD AGREEMENT WITH PUSHING A COLD FRONT THROUGH THE CWA FROM NW TO SE DURING TUESDAY. THREE MAJOR CONCERNS FOR TUESDAY ARE STRONG TO SEVERE THUNDERSTORM POTENTIAL...HEAVY RAINFALL POTENTIAL...AND NEAR HEADLINE HEAT INDEX VALUES. FOR TUE HEAVY RAIN POTENTIAL...PWATS IN THE 2.1 TO 2.25 INCH RANGE...ESPECIALLY OVER OUR NE CWA...ARE AROUND +3 TO +4 STD DEV. NAM HAS PWATS APPROACHING 2.5 INCHES. IN TERMS OF MOISTURE AND DWPTS...NAM ON THE HIGHER END AM LEANING TOWARDS IT SINCE IT IS INITIALIZING WELL...PLUS THE TIME OF YEAR SUPPORTS MOIST. THE GFS IS TOO DRY PER USUAL. PLENTY OF MOISTURE TRANSPORT VIA 30 KT LLJ AND PLENTY OF SFC MOISTURE CONV WITH COLD FROPA. MIXING RATIOS ABOVE 8 G/KG PLUS 0-6 KM MUCAPES ABOVE 1500 J/KG WILL SUPPORT UPWARD MOISTURE FLUX. TIME OF YEAR WOULD TYPICALLY BE A HUGE NEGATIVE FOR FLOODING/FLASH FLOODING POTENTIAL. HOWEVER...SIGNIFICANT RAINFALL OVER THE PAST 48 HOURS IN SOME LOCATIONS MAY LEAVE SOME AREAS FAIRLY SATURATED. FOR TUE SVR WX POTENTIAL...MAIN FOCUS WILL BE DAMAGING WINDS AND SLIGHT TOR THREAT. WITH PWATS EXPECTED TO BE SO HIGH...UPDRAFTS WILL LIKELY BE WATER LOADED...MAKING SEVERE HAIL PRODUCTION DIFFICULT. BOTH GFS AND NAM PICK UP ON A POCKET OF 200 M2/S2 0 TO 3 KM HELICITY WITH THE BOUNDARY TO OUR NORTH. LCL HEIGHTS WELL BELOW 1000M. IN SHORT...NOT AN OUTBREAK ENVIRONMENT...BUT WORTH WATCHING. FOR HEAT POTENTIAL...WENT WITHOUT ANY HEADLINES FOR NOW. MORNING PRECIP/CLOUD COVER PLUS TIMING OF BOUNDARY ARRIVAL WILL LIKELY KEEP TEMPS DOWN VERSUS FCST IN PREVIOUS FEW DAYS. REGARDLESS OF SFC TEMPS...WILL STILL BE HOT AND HUMID WITH SFC DWPTS IN THE MID TO UPPER 70S. HEAT INDEX VALUES WILL LIKELY TOP OUT IN THE UPPER 90S TO LOW TRIPLE DIGITS IN AND SE OF THE DSM METRO. OVERNIGHT SHIFT MAY NEED TO ISSUE ADVISORY IN OUR SE. THE FRONT AND ANY LINGERING PRECIP SHOULD BE EAST OF OUR CWA BY SUNRISE WEDNESDAY. A SFC ANTICYCLONE WILL HELP KEEP WEDNESDAY AND THURSDAY QUIET AND DRY. 850 MB TEMPS DROP TO THE 14C TO 18C RANGE WHICH WILL HELP PUSH TEMPS DOWN TO THE LOW 80S FOR WEDNESDAY. FOR THE MIDDLE TO END OF THE WEEK...WE RETURN TO ZONAL FLOW. MID LEVEL WINDS ARE ABOUT +1 TO +2 STD DEV FROM THE WEST. GIVEN ALL OF THIS...LEFT BROAD-BRUSHED POPS THROUGH THE WEEKEND IN ANTICIPATION OF SHORTWAVE TRAIN EXPECTED TO START CHUGGING AGAIN. 850MB TEMPS RETURN TO THE 19C TO 22C RANGE WHICH IS NEAR NORMAL FOR THIS TIME OF YEAR. SUBSEQUENTLY...HAVE HIGHS CLOSE TO CLIMO...IN THE MID TO UPPER 80S. && .AVIATION...27/18Z ISSUED AT 1239 PM CDT MON JUL 27 2015 BAND OF THUNDERSTORMS WILL AFFECT SOUTHERN SITES...KDSM/KOTM...FOR BEGINNING OF PERIOD. BEHIND SYSTEM WINDS WILL SHIFT TO THE SOUTHEAST AND MVFR CEILINGS ACROSS KMCW WILL LIFT. WAVE LIFTING NORTH WILL BRING PRECIPITATION CHANCES TO WESTERN SITES NEAR 00Z...THOUGH HAVE LEFT MENTION OUT ATTM. MAY SEE MVFR OR IFR CEILINGS AND VISIBILITIES BEYOND 00Z WITH BOUNDARY PUSHING SOUTH...ALONG WITH NEXT BEST CHANCES FOR TSRA/SHRA AT SITES...AND INCREASING WINDS. && .DMX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...AWB LONG TERM...KOTENBERG AVIATION...AWB
Hazardous weather outlook, Jul 27, 4:29 PM CDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 429 PM CDT MON JUL 27 2015 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-282130- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 429 PM CDT MON JUL 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT...MAINLY WEST OF INTERSTATE 35. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE LIKELY THROUGH TUESDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE WEATHER WITH STRONG WINDS AND AN ISOLATED TORNADO OR TWO THE PRIMARY THREATS. HEAVY RAINFALL IS ALSO LIKELY WITH THESE STORMS...ESPECIALLY OVER NORTHERN IOWA. THUNDERSTORMS RETURN TO THE FORECAST ON SATURDAY AND SUNDAY. AS OF NOW...THE SEVERE THREAT IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TUESDAY AFTERNOON AND EVENING. ANY RAINFALL AMOUNTS ARE APPRECIATED. KOTENBERG
In the hours before
Local storm report, Jul 27, 4:08 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
408 PM CDT MON JUL 27 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM HEAVY RAIN AMES 42.02N 93.63W
07/27/2015 M1.70 INCH STORY IA PUBLIC
RAIN IN 3 HOUR PERIOD. REPORT FROM SOCIAL
MEDIA
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Jul 27, 4:42 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
442 PM CDT MON JUL 27 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HEAVY RAIN PRAIRIE CITY 41.60N 93.24W
07/27/2015 M4.00 INCH JASPER IA TRAINED SPOTTER
&&
BFLocal storm report, Jul 27, 4:46 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
446 PM CDT MON JUL 27 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM HEAVY RAIN CENTERVILLE 40.73N 92.87W
07/27/2015 M2.75 INCH APPANOOSE IA TRAINED SPOTTER
RAIN FELL IN 45 MINUTES. OBSERVER LOCATION
CENTERVILLE.
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Jul 27, 4:52 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
452 PM CDT MON JUL 27 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM FLASH FLOOD KNOXVILLE 41.32N 93.10W
07/27/2015 MARION IA LAW ENFORCEMENT
NUMEROUS REPORTS OF COUNTY ROADS WASHED OUT
THROUGHOUT THE COUNTY.
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Jul 27, 4:56 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
456 PM CDT MON JUL 27 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM FLASH FLOOD 3 S UDELL 40.74N 92.74W
07/27/2015 APPANOOSE IA LAW ENFORCEMENT
WATER OVER THE ROAD AT 2 LOCATIONS BETWEEN
265TH AVE AND 296TH AVE ON HIGHWAY 2. WATER
FLOODING UNDERPASS AT HIGHWAY 2 AND 296TH
AVE.
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Jul 27, 4:58 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
458 PM CDT MON JUL 27 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HEAVY RAIN 2 WSW WEST DES MOINES 41.57N 93.78W
07/27/2015 M1.63 INCH POLK IA TRAINED SPOTTER
NEAR JORDAN CREEK MALL
&&
BFThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 8:45 AM CDT | Special Weather Statement | DMX | Crawford | 30 min |
| Jul 27, 10:15 AM CDT | Special Weather Statement | DMX | Carroll | 45 min |
| Jul 27, 10:35 AM CDT | Severe Thunderstorm Warning | DMX | Audubon, Carroll, Greene, Guthrie | 25 min |
| Jul 27, 10:58 AM CDT | Severe Thunderstorm Warning | DMX | Audubon, Dallas, Greene, Guthrie | 47 min |
| Jul 27, 11:41 AM CDT | Special Weather Statement | DMX | Dallas, Polk | 64 min |
| Jul 27, 12:13 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Polk, Story | 32 min |
| Jul 27, 12:45 PM CDT | Special Weather Statement | DMX | Polk | 45 min |
| Jul 27, 1:14 PM CDT | Special Weather Statement | DMX | Jasper, Marion, Warren | 46 min |
| Jul 27, 2:12 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Lucas, Monroe, Wayne | 48 min |
| Jul 27, 2:33 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Monroe, Wapello | 42 min |
| Jul 27, 2:50 PM CDT | Special Weather Statement | DMX | Appanoose, Davis, Mahaska, Wapello | 55 min |
| Jul 27, 3:08 PM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Monroe, Wapello | 52 min |
| Jul 27, 3:15 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose | 45 min |
| Jul 27, 3:44 PM CDT | Flash Flood Warning | DMX | Mahaska, Marion, Monroe | 6 hr |
| Jul 27, 4:00 PM CDT | Flash Flood Warning | DMX | Appanoose, Wayne | 6 hr |
Nearby
Flash Flood Warnings in Iowa, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.